Advanced search
Start date
Betweenand

Bifurcation of piecewise smooth systems with singular borders via regularization

Grant number: 16/00242-2
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): May 01, 2016
Effective date (End): January 31, 2021
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Claudio Aguinaldo Buzzi
Grantee:Yagor Romano Carvalho
Host Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Associated research grant:13/24541-0 - Ergodic and qualitative theory of dynamical systems, AP.TEM
Associated scholarship(s):18/05098-2 - Study of limit cycles in piecewise smooth systems on the cylinder, BE.EP.DR

Abstract

The proposal is devoted to the study of piecewise smooth vector fields, in the case where the border of the smooth parts of the vector fields are not regular. In this context, it will be first made a study aimed at a classification of systems that are not structurally stable. Necessarily such a study requires an analysis of bifurcations of low codimension 1 and 2. Finally the project will be completed with an analysis of the regularization of the systems studied in the previous steps. To accomplish this last step will be necessary to develop a generalization of Sotomayor and Teixeira method for the singular case.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BUZZI, CLAUDIO A.; CARVALHO, YAGOR ROMANO; GASULL, ARMENGOL. The local period function for Hamiltonian systems with applications. Journal of Differential Equations, v. 280, p. 590-617, . (19/10269-3, 16/00242-2, 18/05098-2)
BUZZI, CLAUDIO A.; ROMANO CARVALHO, YAGOR; GASULL, ARMENGOL. Limit cycles for some families of smooth and non-smooth planar systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 207, . (16/00242-2, 18/05098-2, 19/10269-3)
BUZZI, CLAUDIO A.; CARVALHO, YAGOR ROMANO; LLIBRE, JAUME. Crossing limit cycles of planar discontinuous piecewise differential systems formed by isochronous centres. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 37, n. 4, p. 19-pg., . (21/14695-7, 16/00242-2, 19/10269-3, 18/05098-2)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
CARVALHO, Yagor Romano. Qualitative aspects of piecewise smooth differential systems: regularization, bifurcation, limit cycles and period function.. 2021. Doctoral Thesis - Universidade Estadual Paulista (Unesp). Instituto de Biociências Letras e Ciências Exatas. São José do Rio Preto São José do Rio Preto.

Please report errors in scientific publications list using this form.